# SDR ASMF200909003

- Difficulty date: September 4, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 22,440 hours, 13,786 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 277A6000204
- Part serial: B8346
- Condition: Damaged
- Location: Mlg
- Part time: 8,283 hours, 3,852 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT AFTER LANDING ROLL THE AIRCRAFT WAS UNABLE TO MOVE BEING NECESSARY TO ADD THRUST, HEARING A STRONG NOISE.  AT PLATFORM, MAINTENANCE PERSONNEL DETECTED THE MLG WHEEL AND BRAKE ASSY POSITION 2 DAMAGED, SO THEY WERE REPLACED IAW AMM 32-45-11 AND 32-41-4.  LATER, DURING ANTISKID/AUTO BRAKE TEST IAW FIM 32-42 TASK 801, THE PWR A/B FAILURE MESSAGE WAS SHOWN, SO THE FAILURE WAS DEFERRED IAW MEL 32-7-1 CAT "C" AND THE AIRCRAFT WAS DISPATCHED.  DURING OVERNIGHT CHECK AT MEX, THE SERVO VALVE PRESSURE SWITCH WAS REPLACED AND TESTED IAW MM 32-42-81 AND FIM 32-42 TASK 801, ALL CORRECT AND THE DEFERRED REPORT WAS CLOSED.
